# SDR AALA991997

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 4862
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NUMEROUS  SPOTS OF CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 76 AND 82 ON FLOOR TRACK E LEFT.  INSTALLED NEW FLOOR TRAK E LEFT, CPN 4035847 PER SRM 51-72-10-0.  TST:  32,291.11 HOURS. CYCLES:  12,979.  (X)
